| Model Number |
0998-UC-3023-67 |
| Medical Device Problem Code |
Inability to Auto-Fill (1044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that before use, the cs300 intra-aortic balloon pump (iabp) unit had an autofill failure.There was no patient involvement.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
Additional Manufacturer Narrative
Updated fields; b4, d9, g3, g6, h2, h3, h4, h6, h10.A getinge field service engineer (fse) was sent to investigate the issue.The fse states the k3/k5 valves of the purge assembly did not open properly.To fix the issue the fse replaced the purge assembly valve.The iabp passed all functional tests and was returned to the customer for use.
Event or Problem Description
N/a.